# SDR USAA2009092192573

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 787 & BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 787 & BETWEEN S8L TO S9L IAW TYPICAL REPAIR 53-10-20E.
